# SDR 2007UALA03385

- Difficulty date: August 25, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 49,556 hours, 34,120 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Unsecure
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EVACUATION SLIDE LATCH CHAIN ASSEMBLY UNHOOKED.   RESECURED LATCH/CHAIN.
